Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7621
Title: Strong and Δ-convergence for mixed type total asymptotically nonexpansive mappings in CAT(0) spaces
Authors: Chang, SS
Wang, L
Lee, HWJ 
Chan, CK 
Keywords: CAT(0) space
Demiclosed principle
Mixed Agarwal-O'Regan-Sahu type iterative scheme
Strong convergence
Total asymptotically nonexpansive mappings
Total asymptotically nonexpansive nonself mappings
Δ-convergence
Issue Date: 2013
Publisher: Springer
Source: Fixed point theory and applications, 2013, v. 2013, 122, p. 1-16 How to cite?
Journal: Fixed point theory and applications 
Abstract: It is our purpose in this paper first to introduce the class of total asymptotically nonexpansive nonself mappings and to prove the demiclosed principle for such mappings in CAT(0) spaces. Then, a new mixed Agarwal-O'Regan-Sahu type iterative scheme for approximating a common fixed point of two total asymptotically nonexpansive mappings and two total asymptotically nonexpansive nonself mappings is constructed. Under suitable conditions, some strong convergence theorems and Δ-convergence theorems are proved in a CAT(0) space. Our results improve and extend the corresponding results of Agarwal, O'Regan and Sahu (J. Nonlinear Convex Anal. 8(1):61-79, 2007), Guo et al. (Fixed Point Theory Appl. 2012:224, 2012. doi:10.1186/1687- 1812-2012-224), Sahin et al. (Fixed Point Theory Appl. 2013:12, 2013. doi:10.1186/1687-1812-2013-12), Chang et al. (Appl. Math. Comput. 219:2611-2617, 2012), Khan and Abbas (Comput. Math. Appl. 61:109-116, 2011), Khan et al. (Nonlinear Anal. 74:783-791, 2011), Xu (Nonlinear Anal., Theory Methods Appl. 16(12):1139-1146, 1991), Chidume et al. (J. Math. Anal. Appl. 280:364-374, 2003) and others.
URI: http://hdl.handle.net/10397/7621
ISSN: 1687-1820
EISSN: 1687-1812
DOI: 10.1186/1687-1812-2013-122
Rights: © 2013 Chang et al.; licensee Springer. This is an Open Access article distributed under the terms of the Creative Commons Attribu-tion License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in anymedium, provided the original work is properly cited.
The following publication Chang, S. S., Wang, L., Lee, H. W. J., & Chan, C. K. (2013). Strong and Δ-convergence for mixed type total asymptotically nonexpansive mappings in CAT(0) spaces. Fixed Point Theory and Applications, 2013, 122, 1-16 is available at https://dx.doi.org/10.1186/1687-1812-2013-122
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Chang_Strong_Mixed_CAT(0).pdf328.92 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

10
Last Week
0
Last month
1
Citations as of Mar 28, 2019

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Apr 8, 2019

Page view(s)

209
Last Week
0
Last month
Citations as of Oct 16, 2019

Download(s)

105
Citations as of Oct 16, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.